Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Attouch, H.: Variational Convergence for Functions and Operators.Pitman, London (1984) |
Sách, tạp chí |
Tiêu đề: |
Variational Convergence for Functions and Operators |
Tác giả: |
H. Attouch |
Nhà XB: |
Pitman |
Năm: |
1984 |
|
[2] Attouch, H., Azé, D., Wets, R.J-B.: On continuity of the partial Legendre-Fenchel transform: convergence of sequences of augmented Lagrangian functions, Moreau-Yosida approximates and subdiffer- ential operators. In: Hiriart - Urruty. J.-B (ed). Fermat Days 85 |
Sách, tạp chí |
Tiêu đề: |
On continuity of the partial Legendre-Fenchel transform: convergence of sequences of augmented Lagrangian functions, Moreau-Yosida approximates and subdifferential operators |
Tác giả: |
Attouch, H., Azé, D., Wets, R.J-B |
Nhà XB: |
Hiriart - Urruty, J.-B |
|
[4] Attouch, H., Wets, R.J-B.: A convergence theory for saddle func- tions. Trans. Am. Math. Soc. 280, 1-41(1983) |
Sách, tạp chí |
Tiêu đề: |
A convergence theory for saddle functions |
Tác giả: |
Attouch, H., Wets, R.J-B |
Nhà XB: |
Trans. Am. Math. Soc. |
Năm: |
1983 |
|
[7] Aubin,J.-P., Frankowska, H.: Set-Valued Analysis, Birkh¨ auser, Boston, (1990).Nguyễn Trần Phú 30 |
Sách, tạp chí |
Tiêu đề: |
Set-Valued Analysis |
Tác giả: |
Aubin, J.-P., Frankowska, H |
Nhà XB: |
Birkhäuser |
Năm: |
1990 |
|
[9] Diem, H. T. H., Khanh, P. Q.: Criteria for Epi/Hypo Convergence of Finite-Valued Bifunctions, Vietnam J. Math. (2015) |
Sách, tạp chí |
Tiêu đề: |
Criteria for Epi/Hypo Convergence of Finite-Valued Bifunctions |
Tác giả: |
Diem, H. T. H., Khanh, P. Q |
Nhà XB: |
Vietnam J. Math. |
Năm: |
2015 |
|
[10] Diem, H. T. H., Khanh, P. Q.: Approximations of Optimization- Related Problems in Terms of Variational Convergence, Vietnam J.Math. (2016) |
Sách, tạp chí |
Tiêu đề: |
Approximations of Optimization- Related Problems in Terms of Variational Convergence |
Tác giả: |
Diem, H. T. H., Khanh, P. Q |
Nhà XB: |
Vietnam J.Math. |
Năm: |
2016 |
|
[11] Jofré, A., Wets, R.J-B.: Variational convergence of bivariate func- tions: lopsided convergence. Math. Program. B 116, 275-295 (2009) |
Sách, tạp chí |
Tiêu đề: |
Variational convergence of bivariate functions: lopsided convergence |
Tác giả: |
Jofré, A., Wets, R.J-B |
Nhà XB: |
Math. Program. B |
Năm: |
2009 |
|
[12] Jofré, A., Wets, R.J-B.: Variational convergence of bifunctions: mo- tivating applications. SIAM J. Optim. 24. 1952-1979 (2014) |
Sách, tạp chí |
Tiêu đề: |
Variational convergence of bifunctions: motivating applications |
Tác giả: |
Jofré, A., Wets, R.J-B |
Nhà XB: |
SIAM J. Optim. |
Năm: |
2014 |
|
[14] López, R., Vera, C.: On the set of weakly efficient minimizers for convex multiobjective programming, Oper. Res. Lett. 36, 651-655 (2008) |
Sách, tạp chí |
Tiêu đề: |
On the set of weakly efficient minimizers for convex multiobjective programming |
Tác giả: |
R. López, C. Vera |
Nhà XB: |
Oper. Res. Lett. |
Năm: |
2008 |
|
[16] Rockafellar, R.T.: Minimax theorems and conjugate saddle- functions. Math. Scand. 14, 151-173 (1964) |
Sách, tạp chí |
Tiêu đề: |
Minimax theorems and conjugate saddle- functions |
Tác giả: |
R.T. Rockafellar |
Nhà XB: |
Math. Scand. |
Năm: |
1964 |
|
[18] Rockafellar, R.T.: Convex Analysis. Princeton University Press, Princeton (1970).Nguyễn Trần Phú 31 |
Sách, tạp chí |
Tiêu đề: |
Convex Analysis |
Tác giả: |
R.T. Rockafellar |
Nhà XB: |
Princeton University Press |
Năm: |
1970 |
|
[3] Attouch, H., Azé, D., Wets, R.J.-B.: Convergence of convex-concave saddle functions: continuity properties of the Legendre–Fenchel transform with applications to convex programming and mechan- ics. Ann.Inst. H. Poincaré: Analyse Nonlinéaire 5, 537–572 (1988) |
Khác |
|
[5] Attouch, H., Wets, R.J-B.: Approximation and convergence in non- linear optimization, In Nonlinear Programming, O. Mangasarian, R |
Khác |
|
[6] Attouch, H., Wets, R.J-B.: Convergence des points min/sup et de points fixes, Comp. Ren. Acad. Sci. Paris, 296, 657-660 (1983) |
Khác |
|
[8] Bagh, A.: Epi/hypo-convergence: the slice topology and saddle point approximations, J. Appl. Anal. 4, 13-39 (1996) |
Khác |
|
[13] López, R.: Approximations of equilibrium problems. SIAM J. Con- trol Optim. 50, 1038-1070 (2012) |
Khác |
|
[15] Rockafellar, R.T., Wets, R.J-B.: Variational Analysis. Grundlehren der Mathematischen Wissenschaft. 3rd edn., vol. 317. Springer, Berlin Heidelberg New York (2009) |
Khác |
|
[17] Rockafellar, R.T.: A general correspondce between dual minimax problems and convex programs. Pac. J. Math. 25, 597-611 (1968) |
Khác |
|